On Stancu type generalization of q-Baskakov operators


Buyukyazici I., ATAKUT Ç.

MATHEMATICAL AND COMPUTER MODELLING, vol.52, pp.752-759, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52
  • Publication Date: 2010
  • Doi Number: 10.1016/j.mcm.2010.05.004
  • Journal Name: MATHEMATICAL AND COMPUTER MODELLING
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.752-759
  • Keywords: q-calculus, q-Baskakov operators, Local approximation, Rate of convergence, Modulus of continuity, Weighted spaces
  • Gazi University Affiliated: Yes

Abstract

In this paper, we consider a generalization of q-Baskakov operators. We obtain local approximation theorem on the interval [0,infinity) and also obtain rate of convergence for these new operators in the weighted space. Crown Copyright (C) 2010 Published by Elsevier Ltd. All rights reserved.